"Drug-induced urticaria" by Prof. Clive Grattan

Drugs are both used to treat urticaria and may be a cause of urticaria. Good information on incidence of drug-induced urticaria is hard to find. Urticaria is listed as a possible side effect of many drugs on the market. The best known are antibiotics and non-steroidal anti-inflammatories (NSAIDs) but even H1 antihistamines have been implicated as an occasional cause.  Many drug reactions presenting with acute urticaria are due to type I hypersensitivity, involving the interaction of...  Click here to read the whole Expert Opinion!

Read more
Privacy Policy - disclaimer

EAACI recently updated its privacy policy and would like to highlight some key bits of information with you.

  • EAACI does not distribute, share or sell your information;
  • For technical and administrative purposes some information that can be used to identify you may be forwarded to third parties. For example, to process your registration for the EAACI Annual Congress and other EAACI events;
  • The Academy may also send you e-mail messages with news from the society. If you would like to no longer receive them, you can unsubscribe at any time by using the unsubscribe link in any of our communications;
  • You may also update your preferences or your profile information at any time by contacting us.

To continue please confirm that you agree with our updated privacy policy.

Thank you!

You have successfully agreed the new privacy policy – disclaimer.

Thank you!

You disagreed with the new privacy policy – disclaimer and your feedback will be reviewed as soon as possible.

Agree & Continue
Disagree
Send feedback
Cancel